# SDR AALA20150522007

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 48,014 hours, 19,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF CTR WING SKIN CORRODED BETWEEN STATION 540 & 543, OTBD OF LT DRAG ANGLE.  REPAIRED AREAS IAW SB 737-53-1294, SR 3-3241989823 & FORM 8100-9 & EA 250774.
